# SDR USAA2011100700003

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 35,506 hours, 15,645 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6740E010000
- Part serial: 000918
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 35,508 hours, 15,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIR - ENG 2 BLEED FAULT IN CRUISE ACCOMPANIED BY A HOT BURNING SMELL IN CABIN & COCKPIT.  CREW ACCOMPLISHED ECAM - QRH PROCEDURES - SHUTDOWN ENG 2 BLEED FOR REMAINDER OF FLIGHT.  MAINTENANCE REPLACED OVERPRESSURE VALVE IAW AIRBUS MAINTENANCE MANUAL 36-11-53.
